Volume 20, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Surgery obstructions and Heegaard Floer homology

Jennifer Hom, Çağrı Karakurt and Tye Lidman

Geometry & Topology 20 (2016) 2219–2251
Bibliography
1 D Auckly, Surgery numbers of 3–manifolds : a hyperbolic example, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 21 MR1470719
2 S Boyer, D Lines, Surgery formulae for Casson’s invariant and extensions to homology lens spaces, J. Reine Angew. Math. 405 (1990) 181 MR1041002
3 M B Can, Ç Karakurt, Calculating Heegaard–Floer homology by counting lattice points in tetrahedra, Acta Math. Hungar. 144 (2014) 43 MR3267169
4 M I Doig, Finite knot surgeries and Heegaard Floer homology, Algebr. Geom. Topol. 15 (2015) 667 MR3342672
5 D Eisenbud, W Neumann, Three-dimensional link theory and invariants of plane curve singularities, 110, Princeton Univ. Press (1985) MR817982
6 F Gainullin, Mapping cone formula in Heegaard Floer homology and Dehn surgery on knots in S3, preprint (2014) arXiv:1411.1275
7 C M Gordon, J Luecke, Knots are determined by their complements, J. Amer. Math. Soc. 2 (1989) 371 MR965210
8 N R Hoffman, G S Walsh, The big Dehn surgery graph and the link of S3, preprint (2013) arXiv:1311.3980
9 J Hom, T Lidman, N Zufelt, Reducible surgeries and Heegaard Floer homology, Math. Res. Lett. 22 (2015) 763 MR3350104
10 Ç Karakurt, T Lidman, Rank inequalities for the Heegaard Floer homology of Seifert homology spheres, Trans. Amer. Math. Soc. 367 (2015) 7291 MR3378830
11 R Kirby, editor, Problems in low-dimensional topology, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
12 W B R Lickorish, A representation of orientable combinatorial 3–manifolds, Ann. of Math. 76 (1962) 531 MR0151948
13 C Manolescu, P Ozsvath, Heegaard Floer homology and integer surgeries on links, preprint (2010) arXiv:1011.1317
14 V D Mazurov, E I Khukhro, editors, The Kourovka notebook: unsolved problems in group theory, Russian Academy of Sciences Siberian Division (2014) 227 MR3408705
15 A Némethi, On the Ozsváth–Szabó invariant of negative definite plumbed 3–manifolds, Geom. Topol. 9 (2005) 991 MR2140997
16 W D Neumann, F Raymond, Seifert manifolds, plumbing, μ–invariant and orientation reversing maps, from: "Algebraic and geometric topology" (editor K C Millett), Lecture Notes in Math. 664, Springer (1978) 163 MR518415
17 Y Ni, Z Wu, Cosmetic surgeries on knots in S3, J. Reine Angew. Math. 706 (2015) 1 MR3393360
18 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
19 P Ozsváth, Z Szabó, On the Floer homology of plumbed three-manifolds, Geom. Topol. 7 (2003) 185 MR1988284
20 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
21 P S Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, Algebr. Geom. Topol. 11 (2011) 1 MR2764036
22 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) MR2704683
23 N Saveliev, Invariants for homology 3–spheres, 140, Springer (2002) MR1941324
24 H Seifert, W Threlfall, A textbook of topology, 89, Academic Press (1980) MR575168
25 C H Taubes, Gauge theory on asymptotically periodic 4–manifolds, J. Differential Geom. 25 (1987) 363 MR882829
26 A H Wallace, Modifications and cobounding manifolds, Canad. J. Math. 12 (1960) 503 MR0125588